Jump to content

Florinef, Lopressor and internal tremors


scamelo
 Share

Recommended Posts

Being new to all this I am still not sure what is going on.

Had tilt table test and was put on .1 florinef in morning and 12.5 lopressor ( beta blocker) twice a day. Started them on Friday.

Thursday I had a decent day with not too many internal tremors. Besides being tired, I get very bad internal tremors, I get them if I wake up in the middle of the night etc. Have had these since September or so.

I have been taking ativan to help with the tremors as they can be bad. Again, they are internal in arms and legs. Not visible on outside

Friday was first day of medication. Took the Florinef and the Lopressor at 7am. By 11 am I was shaking much more then usual. Even the ativan I take to help with the shaking was not doing much.

I thought it was the lopressor, so I did not take the afternoon dose. I took Florinef on Saturday morning again. By 10am I was shaking alot again.

When this whole thing started back in september I was on Toprol for high blood pressure ( beta blocker like lopressor). Thought what I had was a side effect of it and went off. Blood pressure stayed good.

I will be calling Dr. on Monday.

I don't know if its the medicine, co-incidence or what.

Any ideas would be great.

Thanks

Silvia

Link to comment
Share on other sites

That's good that you are going to see your doctor.

I'm not familiar with either of these medications, but they are commonly taken by POTS patients. I believe all beta blockers can cause tremors as a side effect (that's what my endocrinologist told me). But also, POTS causes tremors in most people. It may just have to be a matter of time for your tremors to subside on their own.

Link to comment
Share on other sites

I took Florinef for about 3 months. Made my life a living ****. My tremors also got worst when I was on Florinef. I gained 11 kg, which is still glued, to my body. If the medication is not working don’t wait for it to work. I would say give it 2 weeks maximum and not a daylonger. I lost a whole month of my life waiting for my body to get use to Florinef. Allot of the other Pots patients do fantastic on Florinef but you sound like me and life is better for me with out Florinef. I take 19 tablets a day and would never touch Florinef ever again. Florinef is to help raise our blood pressure and retain water in our bodies. And by the sounds of it you have blood pressure problems already. What are they trying to do to you? My cardio gave me a ridiculous amount of medication. Dangerously high. Be careful! :P

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...